# SDR ASOA201201510

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 838.7-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9.0 FROM FS 838.7 - 985 CORRODED.  CORROSION FOUND ON MORE THAN 30 PERCENT OF TRACK SURFACE  REMOVED UNSERVICEABLE & INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000-801. (CONFIG A03) & AMM 53-00-48-400-801.
